Boundary layers in approximate solutions

Joseph, K. T. (1989) Boundary layers in approximate solutions Transactions of the American Mathematical Society, 314 (2). pp. 709-726. ISSN 1088-6850

PDF - Publisher Version

Official URL:

Related URL:


In this paper we study the development of boundary layers in parabolic approximate solutions of the initial boundary value problem for linear strictly hyperbolic systems of equations in one space variable. We also analyse the boundary layer behaviour.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:83192
Deposited On:16 Feb 2012 12:11
Last Modified:19 May 2016 00:07

Repository Staff Only: item control page